# SDR 2007UALA05359

- Difficulty date: December 29, 2007
- Submitted: January 3, 2008
- Operation: Air carrier
- Aircraft: N375UA
- Make and model: Boeing 737322
- Aircraft serial: 24640
- Aircraft time: 50,963 hours, 35,589 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3350 · Emergency Lighting
- Part: Reflector
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TEST FLIGHT, EMERGENCY EXIT LIGHT INOP, DOOR 1L.  REPLACED REFLECTOR ASSEMBLY.
